MURAL - Maynooth University Research Archive Library

    Split Nonthreshold Laplacian Integral Graphs

    Kirkland, Stephen and de Freitas, Maria Aguieiras Alvarez and Del Vecchio, Renata Raposo and de Abreu, Nair Maria Maia (2010) Split Nonthreshold Laplacian Integral Graphs. Linear and Multilinear Algebra, 58 (2). pp. 221-233. ISSN 0308-1087

    [img] Download (296kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    The aim of this article is to answer a question posed by Merris in European Journal of Combinatorics, 24(2003)413¡430, about the pos sibility of finding split nonthreshold graphs that are Laplacian integral, i.e., graphs for which the eigenvalues of the corresponding Laplacian matrix are integers. Using Kronecker products, balanced incomplete block designs, and solutions to certain Diophantine equations, we show how to build infinite families of these graphs.

    Item Type: Article
    Keywords: Split graph; threshold graph; semiregular graph; Laplacian integral graph; block design;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 2190
    Depositing User: Professor Steve Kirkland
    Date Deposited: 13 Oct 2010 15:45
    Journal or Publication Title: Linear and Multilinear Algebra
    Publisher: Taylor & Francis
    Refereed: No

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year